# SDR SWAA2024041160764

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED STA540 FWD CARGO COMPARTMENT.    PERFORMED PERMANENT REPAIR ON STRINGER 25L LOCATED BETWEEN BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW SRM 53-00-03-2R-1 REPAIR 1;
